# SDR CALA2022011800181

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 53,365 hours, 17,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta1681bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 142584-0200-0194 UPPER CABIN FLOOR BEAM STA 1681 BL0 THE UPPER GUSSET IS CORRODED. REMOVED AND REINSTALL NEWLY GUSSET PLATE, FABRICATED OUT OF 7075 -T6- .063 CLAD ALUM PO#0159539 IAW B757 SRM 51-40-02 PG.7 AND BO EING DRAWING #146N5230 SEE PARTIAL WORK COMPLETED. ADD EMP:V931843
